# SDR ASAA2023042242976

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,917 hours, 896 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ADVISED #2 ENG HUNG START 1ST ATTEMPT WITH SUCCESSFUL 2ND ATTEMPT OUT OF RALEIGH. GROUNDED - YES. CHECKED OMS AND FOUND FAULT CODE 74-42544 RIGHT IGNITION SYSTEM IS FAILED. MSG NOT ACTIVE. REMOVED AND REPLACED RIGHT AND LEFT IGNITER PLUG ON THE #2 ENGINE REF B737-9 AMM 74-21-02. OPS TESTS GOOD.
